See Alike in...

Alike App

Browser

Briannamarie

921d

I take Modafinil to help with MS fatigue. I've noticed it doesn't help me much anymore. Do I ask for a higher dosage, or is there something better to try?

    • David1212

      907d

      Hi, which dose did you take? I started with 100 mg per day and after I felt that it wasn't helping me anymore so I went to the doctor and he increased my dose to 200 mg per day, one pill in the morning and one in the evening.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion